# SDR FDEA201107273002

- Difficulty date: July 27, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652469176
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP T/E CHORD CRACKED AT INBD CABLE CONTROL DRUM CUTOUT.  CUT OUT DAMAGE TRAILING EDGE CHORD RIGHTHAND WING INBOARD MID FLAP IAW SRM 51-40-4 FIG 3.  FABIRCATED LOCATED AND DRILLED NEW CHORD AND SPLICE IAW 51-40-4 FIG 3  AND 57-50-2.  INSTALLED CHORD AND SPLICE IAW SRM 51-30-2.
